# SDR 82703

- Difficulty date: August 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- Engine time: 3,105 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733
- Part serial: 15584D
- Condition: Separated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT CRUISE POWER FOR OVER 5 HOURS IN ROUTE MWO-LRD LEFT ENGINE STARTED RUNNING ROUGH. AIRCRAFT DIVERTED TO AUS. FOUND NR 1 CYLINDER HEAD SEPARATED FROM THE BARREL.
